Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Tearing and interconnecting as a form of transformation

Author: Gabriel Kron
Journal: Quart. Appl. Math. 13 (1955), 147-159
MSC: Primary 79.0X
DOI: https://doi.org/10.1090/qam/73431
MathSciNet review: 73431
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 79.0X

Retrieve articles in all journals with MSC: 79.0X

Additional Information

DOI: https://doi.org/10.1090/qam/73431
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society